# SDR SWAA2022110946503

- Difficulty date: September 28, 2022
- Submitted: November 9, 2022
- Operation: Air carrier
- Aircraft: N201LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29854
- Aircraft time: 59,586 hours, 35,374 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Track
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN SEAT TRACK HAS CORROSION BS 807+5 - 807+7 LBL 45 / [01] VERIFIED APPLICABILITY AS PER SRM 53-00-52-1A-1  REMOVED CORROSION ON CABIN SEAT TRACK AT DISCREPANCY REWORKED AREA: L=2'; W=1'; MAX. MATERIAL LOSS=0.021'; WAS FOUND WITHIN LIMIT IAW SRM 53-00-52-1A-1; STEP 4.A(2)A; FIG. 103; DETAIL A.  TOOL USED: ID: ATS1737. S/N: UNK. DUE: 08/2023.;[02] UPDATE DOES NOT SPECIFY AREA OF DAMAGE THEREFORE 0.021' MATERIAL LOSS FROM TOP SURFACE IS OUT OF LIMITS.;[03] UPDATED; REWORKED AREA: MATERIAL LOSS=0.021' FROM SEAT TRACK BOTTOM CROWN; MAXIMUM PERMISSIBLE=0.040'; FOUND WITHIN LIMIT; IAW SRM 53-00-52-1A-1; STEP 4.A(2)A; FIG. 103; DETAIL A.;[04] VERIFIED CORRECTIVE ACTION ITEM 3; WITHIN LIMITS FOR SPECIFIED AREA OF DAMAGE; OK TO PROCEED.;[05] APPLIED CHEMICAL CONVERSION COATING AND ONE LAYER OF PRIMER TO THE REWORKED AREA AS PER SRM 51-20-01 AND SOPM 20-41-04.;[06] VERIFIED CORRECTIVE ACTIONS STEP 5.;[07] UPDATED MEASUREMENTS;[08] UPDATED NEW MEASUREMENTS;[09] VERIFIED MEASUREMENT TABLE; INSPECTION COMPLETE
